An analysis of global robust stability of neural networks with discrete time delays


Ozcan N. , Arik S.

PHYSICS LETTERS A, vol.359, no.5, pp.445-450, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 359 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1016/j.physleta.2006.06.055
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.445-450

Abstract

This Letter presents a new sufficient condition for the existence, uniqueness and global robust asymptotic stability of the equilibrium point for neural networks with discrete time delays. The obtained condition can be easily verified as it is in terms of the network parameters only. Some numerical examples are given to compare our results with previous robust stability results derived in the literature. (c) 2006 Elsevier B.V. All rights reserved.